# SDR MALA100008

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 7,715 hours, 6,893 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

THE ACFT WAS PUSHED BACK INTO A BAGGAGE CART WHICH CAUSED A DENT TO THE LT FUSELAGE SKIN 9.75" LONG X 8.0" WIDTH WITH A MAX DEPTH OF 0.125 INCH. THE DENT WAS SMOOTH, WITH NO EVIDENCE OF SKIN CRACKING AND THE INTERNAL STRUCTURE WAS DISPLACED, BUT THERE WAS NO BUCKLING OR CRACKING. EVEN SO, BBD DETERMINED THE DAMAGE WAS BEYOND FLYABLE LIMITS. ACCOMPLISH REPAIR IAW REO 601R-53-51-105 DATED 21JAN2010.
